MAUDE Adverse Event Report: MIO; INSET II 80/9 PCC GREY

MIO; INSET II 80/9 PCC GREY
Model Number MMT-975600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the infusion set's tubing had separated from the cannula while priming the tubing.Further, the patient had just primed it and was getting ready to insert an infusion set.The infusion had been used for the same day.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Moreover, there was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.Upon investigation of the returned used device (one used connector), it was found that the tubing connector detached (missing glue) also a drop of glue on the top of the infusion set connector was found.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key10418858
Report Number3003442380-2020-00359
Device Sequence Number3066012
Product Code FPA
UDI-Device Identifier05705244007857
UDI-Public05705244007857
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2021
Device Model NumberMMT-975600
Device Lot Number5263167
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1